Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    BladeVega is offline New Member
    Join Date
    Sep 2005
    Location
    Houston
    Posts
    39

    M1T side effects wreckin me, help!!!

    Can't sleep.
    Loose bowls.
    Lathargy.
    Hornier than ever!!! Like this one, no comments necessary.

    Anyone help please!

    I was takin 30 mg starting off, now I am doing 20mg. Main prob is how friggin lazy and tired I feel. What good does it do shread myself up if I can't fuggin sleep? I want to take some tylenol pm, but am afraid of the effect this would have on my liver compounded witht he M1T. Somebody help!!!

  2. #2
    beezlebubb666 is offline Associate Member
    Join Date
    Oct 2005
    Posts
    423
    shit bro i went through the same thing you gotta man up.. lol

  3. #3
    Machin3 is offline Associate Member
    Join Date
    Jan 2005
    Posts
    293
    Quote Originally Posted by BladeVega
    Can't sleep.
    Loose bowls.
    Lathargy.
    Hornier than ever!!! Like this one, no comments necessary.

    Anyone help please!

    I was takin 30 mg starting off, now I am doing 20mg. Main prob is how friggin lazy and tired I feel. What good does it do shread myself up if I can't fuggin sleep? I want to take some tylenol pm, but am afraid of the effect this would have on my liver compounded witht he M1T. Somebody help!!!


    Ive taken m1t a few times so i might be able to help you. I've never had loose bowls but if anything i would check your fiber intake. Lathargy well thats a give. Keep the carb levels in check. You being horny isnt a side effect really unless you dont have a girl. Its a shame you couldnt get 4ad or you woldnt have these problems.


    Lathergy-Carbs
    Loose Bowls-Ive never had this problem but fiber intake, ect.
    The last one im sure you can figure out on your own how to take care of..


    Anyways best of luck and hang in there.

  4. #4
    BladeVega is offline New Member
    Join Date
    Sep 2005
    Location
    Houston
    Posts
    39
    How did I know the answer was gonna be so easy and so shitty! LOL
    I just don't want to wreck my cycle from sleep loss. This is my last one and I am pretty damn sure I won't be able to find it anymore. For some reason I kept what was left from a cycle I tried right when the shit got pulled. There wasn't even enough to finish 2 weeks. I kept tellin myself to toss it. I was at the park one day do my conditioning and talking with this middle age couple. The mentioned he had some left and friggin gave it to me!!! I gotta make this work!!!!!!

  5. #5
    themetalmich's Avatar
    themetalmich is offline Junior Member
    Join Date
    Jul 2005
    Location
    Winnipeg, canada
    Posts
    143
    Get some prescrition sleeping pills. They help totally. They especially help you fall asleep even if you are ****ing starving from dieting, anxiety ect.
    They aren't bad for your liver either. Zopiclone is a good one.

  6. #6
    Machin3 is offline Associate Member
    Join Date
    Jan 2005
    Posts
    293
    Quote Originally Posted by BladeVega
    How did I know the answer was gonna be so easy and so shitty! LOL
    I just don't want to wreck my cycle from sleep loss. This is my last one and I am pretty damn sure I won't be able to find it anymore. For some reason I kept what was left from a cycle I tried right when the shit got pulled. There wasn't even enough to finish 2 weeks. I kept tellin myself to toss it. I was at the park one day do my conditioning and talking with this middle age couple. The mentioned he had some left and friggin gave it to me!!! I gotta make this work!!!!!!

    Yea honestly I don't really know what to tell you. Just pull through it and you will be fine. Best of luck

  7. #7
    guzenfeld is offline New Member
    Join Date
    May 2005
    Posts
    37
    try melatonin, works for me

  8. #8
    Angel of death's Avatar
    Angel of death is offline Senior Member
    Join Date
    Nov 2004
    Posts
    1,727
    30mgs is like an out of control m1t dose bro...

  9. #9
    yom
    yom is offline Associate Member
    Join Date
    Nov 2004
    Posts
    452
    yeah 30 mg is way overkill. ive never gone over 20mg m1t a day.
    you better hope you got your nolvadex ready and wheres your 4 ad

  10. #10
    Join Date
    Aug 2005
    Location
    CANADA
    Posts
    854
    Quote Originally Posted by BladeVega
    Can't sleep.
    Loose bowls.
    Lathargy.
    Hornier than ever!!! Like this one, no comments necessary.

    Anyone help please!

    I was takin 30 mg starting off, now I am doing 20mg. Main prob is how friggin lazy and tired I feel. What good does it do shread myself up if I can't fuggin sleep? I want to take some tylenol pm, but am afraid of the effect this would have on my liver compounded witht he M1T. Somebody help!!!
    atleast ur not bloated with high blood pressure

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •